# SDR AALA2000533

- Difficulty date: March 24, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT NR 6 SEAT TRACK, AFT OF STATION 731.  REPLACED NR 6 SEAT TRACK FROM FS 218-797.  (M)
